# SDR DHL99806001

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 54251
- Condition: Failed
- Location: Oxygen Bottle
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

ALL OXYGEN QUANTITY IND WENT TO ZERO IN FLIGHT.  PRESSURE INDICATION AT S/O STATION READ ZERO, BOTTLE PRESSURE READ NORMAL.  CHECKED BOTTLE VALVE OPEN.  REPLACED OXYGEN BOTTLE REGULATOR, OPS CHECKED NORMAL PER MM 35-10-3.
